# SDR A6WA200740707

- Difficulty date: December 20, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 17,658 hours, 15,495 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT REVERSER UNLOCKED MESSAGE IN FLIGHT.  REACTIVATED LT THRUST REVERSER PERFORMED FUNCTIONAL TEST IAW 78-30-00.  CHECKS NORMAL THIS TIME PLACARD AND MEL REMOVED.  (K)
